# SDR IPXA10560909

- Difficulty date: June 26, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 339-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO COMPARTMENT; FLOOR PANEL SUB-FLOOR HAS NUMEROUS AREAS OF SURFACE CORROSION (UPPER SURFACE; STATION 339 TO 418, LBL 25.5 TO 44.     BLENDED SHEAR WEB AND REFINISHED IAW EO B757-5310-38276-A.
